# SDR UALA2013030401295

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,307 hours, 10,635 cycles
- Engine: Pwa PW4052
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED WIRES FOR VIDEO SYSTEM AT SEAT 6K.  RESECURED HANDSET TO CRADLE AT 6K, ALL OKAY.
